# SDR SWAA2016050351522

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 64,087 hours, 51,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER EXIT LIGHT COVER INOPERATIVE.  R & R LENS IAW SIP.
